It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 110 for bleeding after morning after pill. (0.023 seconds)


... Yup, it's pretty normal. Plan B will mess up your periods a bit after you take it. ... (2 replies)
... Hi, I took the morning after bill about 4-5 days ago now, and I have started to have a heavy bleed - by heavy I mean close to what I'd usually have for a period. Is this normal? I am normally quite knowledgable with birth control etc, but I have taken it before and never had a bleed. Thanks in advance. (2 replies)
... The morning after pill is some heavy duty drugs. ... (3 replies)

... You are more likely to have your period 4 weeks after the first day of bleeding from the morning after pill, but the other poster was right - it can sometimes really screw up your cycle. Did you start birth control pills at the same time? You may want to consider them. But just give it some time and don't worry about it much - your cycle just needs to readjust (3 replies)
... i took the morning after pill about 4 weeks ago now. i had bleeding about a week later which lasted about 5 days. i was due to come on this week, but as of yet i havent. ... (3 replies)
... ok cheers, thanks (2 replies)
... The morning after pill basically screws up your system extremely badly, which is what causes the heavy bleeding and nausea. It's like taking an extra triple quadruple dose of the stuff that is in the pill. ... (5 replies)
... so on sunday 12th November i had unprotected sex, i went and got the morning after pill on the tuesday morning, the earliest time i could get it. so i was well within the 72 hours. ... (5 replies)
... Got the morning after pill. ... (1 replies)
Missed pill!!
Aug 20, 2017
... I have been taking the combined pill now for 3 years. ... (1 replies)
Morning After Pill
Dec 25, 2003
... sorry, thought you were talking about yourself! yes, you start bleeding within a day of taking this high dose pill. and you do have mild cramps. ... (6 replies)
Morning after pill
Apr 27, 2011
... days ago I had u protected sex with my boyfriend, I was a virgin and he was not, about 6 hours later I took the morning after pill. I'm just really worried that I might be pregnant. ... (0 replies)
Morning after pill
Apr 27, 2011
... days ago I had u protected sex with my boyfriend, I was a virgin and he was not, about 6 hours later I took the morning after pill. I'm just really worried that I might be pregnant. ... (1 replies)
... about two months ago and ever since she has been bleeding every day. ... (1 replies)
... My suggestion is that you throw away the pill pack that you stopped taking because it's wasted. Wait for your actual period to start your new pack of pills. ... (1 replies)
... until about a week after my period. ... (5 replies)
... It's best to start the pill during your period, but it doesn't really matter when you start it. ... (7 replies)
... Cramping is pretty common after using MAP. Some women suffer ill effects for a month or more after taking it. ... (2 replies)
... I used the morning after pill OFTEN in the last 6 months and i found that it did bring my period on a lot sooner but i made sure to eat a good amount before it took it and to keep food in my system. I've heard horror stories like that from people who take it without food. (5 replies)
... as I said in my other post, I had to go on the morning after pill a week ago. Since then I have been bleeding heavily and have the worst cramps. My dr called in tylenol with codene for the cramps, but that hasn't even helped that much. ... (2 replies)


Associated Tags: birth control issues, birth control pills, morning after pill

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:27 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!